Some number-theoretical properties of generalized sum-of-digit functions
Acta Arithmetica, Tome 52 (1989) no. 2, pp. 183-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Gerhard Larcher 1 ; Robert Tichy 1
@article{10_4064_aa_52_2_183_196,
author = {Gerhard Larcher and Robert Tichy},
title = {Some number-theoretical properties of generalized sum-of-digit functions},
journal = {Acta Arithmetica},
pages = {183--196},
year = {1989},
volume = {52},
number = {2},
doi = {10.4064/aa-52-2-183-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-183-196/}
}
TY - JOUR AU - Gerhard Larcher AU - Robert Tichy TI - Some number-theoretical properties of generalized sum-of-digit functions JO - Acta Arithmetica PY - 1989 SP - 183 EP - 196 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-183-196/ DO - 10.4064/aa-52-2-183-196 LA - en ID - 10_4064_aa_52_2_183_196 ER -
%0 Journal Article %A Gerhard Larcher %A Robert Tichy %T Some number-theoretical properties of generalized sum-of-digit functions %J Acta Arithmetica %D 1989 %P 183-196 %V 52 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-183-196/ %R 10.4064/aa-52-2-183-196 %G en %F 10_4064_aa_52_2_183_196
Gerhard Larcher; Robert Tichy. Some number-theoretical properties of generalized sum-of-digit functions. Acta Arithmetica, Tome 52 (1989) no. 2, pp. 183-196. doi: 10.4064/aa-52-2-183-196
Cité par Sources :